MathSciNet Relay Station
MathSciNet bibliographic data
MR1921808 17B01 (16R10 20C30)
Zaĭtsev, M. V. Integrality of exponents of growth of identities of finite-dimensional Lie algebras. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 66 (2002), no. 3, 23--48; translation in Izv. Math. 66 (2002), no. 3, 463–487
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement